×

On the asymptotic stability of solitary waves in the discrete Schrödinger equation coupled to a nonlinear oscillator. (English) Zbl 1167.35515

Summary: The long-time asymptotics is analyzed for finite energy solutions of the 1D discrete Schrödinger equation coupled to a nonlinear oscillator. The coupled system is invariant with respect to the phase rotation group \(U(1)\). For initial states close to a solitary wave, the solution converges to a sum of another solitary wave and a dispersive wave which is a solution to the free Schrödinger equation. The proofs use the strategy of Buslaev-Perelman [V. S. Buslaev, G. S. Perelman, in: Nonlinear evolution equations. Providence, RI: American Mathematical Society. Transl., Ser. 2, Am. Math. Soc. 164 (22), 75–98 (1995; Zbl 0841.35108)]: the linearization of the dynamics on the solitary manifold, the symplectic orthogonal projection, method of majorants, etc.

MSC:

35Q55 NLS equations (nonlinear Schrödinger equations)
37K40 Soliton theory, asymptotic behavior of solutions of infinite-dimensional Hamiltonian systems
39A12 Discrete version of topics in analysis

Citations:

Zbl 0841.35108
PDF BibTeX XML Cite
Full Text: DOI Link

References:

[1] Grillakis, M.; Shatah, J.; Strauss, W.A., Stability theory of solitary waves in the presence of symmetry, I; II, J. funct. anal., 74, 1, 160-197, (1987), 94 (2) (1990) 308-348 · Zbl 0656.35122
[2] Buslaev, V.; Komech, A; Kopylova, E.; Stuart, D., On asymptotic stability of solitary waves in Schrödinger equation coupled to nonlinear oscillator, Comm. partial differential equations, 33, 669-705, (2008) · Zbl 1185.35247
[3] Buslaev, V.S.; Perelman, G.S., On the stability of solitary waves for nonlinear Schrödinger equations, Amer. math. soc. transl., 164, 2, 75-98, (1995) · Zbl 0841.35108
[4] Buslaev, V.S.; Sulem, C., On asymptotic stability of solitary waves for nonlinear Schrödinger equations, Ann. inst. H. Poincaré anal. non linéaire, 20, 3, 419-475, (2003) · Zbl 1028.35139
[5] Miller, J.; Weinstein, M., Asymptotic stability of solitary waves for the regularized long-wave equation, Comm. pure appl. math., 49, 4, 399-441, (1996) · Zbl 0854.35102
[6] Pego, R.L.; Weinstein, M.I., On asymptotic stability of solitary waves, Phys. lett. A, 162, 263-268, (1992)
[7] Pego, R.L.; Weinstein, M.I., Asymptotic stability of solitary waves, Commun. math. phys., 164, 305-349, (1994) · Zbl 0805.35117
[8] Soffer, A.; Weinstein, M.I., Multichannel nonlinear scattering for nonintegrable equations, Comm. math. phys., 133, 119-146, (1990) · Zbl 0721.35082
[9] Soffer, A.; Weinstein, M.I., Multichannel nonlinear scattering for nonintegrable equations. II. the case of anisotropic potentials and data, J. differential equations, 98, 2, 376-390, (1992) · Zbl 0795.35073
[10] Pillet, C.A.; Wayne, C.E., Invariant manifolds for a class of dispersive, Hamiltonian, partial differential equations, J. differential equations, 141, 2, 310-326, (1997) · Zbl 0890.35016
[11] Soffer, A.; Weinstein, M.I., Selection of the ground states for NLS equations, Rev. math. phys., 16, 8, 977-1071, (2004) · Zbl 1111.81313
[12] Imaikin, V.; Komech, A.I.; Vainberg, B., On scattering of solitons for the klein – gordon equation coupled to a particle, Comm. math. phys., 268, 2, 321-367, (2006) · Zbl 1127.35054
[13] Komech, A.; Kopylova, E., Scattering of solitons for Schrödinger equation coupled to a particle, Russian J. math. phys., 13, 2, 158-187, (2006) · Zbl 1118.35040
[14] Kopylova, E.A., On existence of solitary waves in discrete Schrödinger equation coupled to a nonlinear oscillator, Russian J. math. phys., 15, 4, 486-491, (2008) · Zbl 1186.35205
[15] Jensen, A.; Kato, T., Spectral properties of Schrödinger operators and time-decay of the wave functions, Duke math. J., 46, 583-611, (1979) · Zbl 0448.35080
[16] A. Zygmund, Trigonometric Series I, Cambridge, 1968 · Zbl 0628.42001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.